MathSciNet Relay Station
MathSciNet bibliographic data
MR2462661 (2009m:91079) 91B28 (65M06)
Khaliq, Abdul Q. M.; Voss, David A.; Kazmi, Kamran Adaptive $\theta$-methods for pricing American options. J. Comput. Appl. Math. 222 (2008), no. 1, 210–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement